Access count of this item: 147

Files in This Item:
File Description SizeFormat 
1585-01.pdf913.35 kBAdobe PDFView/Open
Title: Tsallisエントロピーを平均符号長の下限にもつ一般化符号木について (非加法性の数理と情報 : 非線形性・非可換性との接点)
Other Titles: On the generalized code tree derived from the generalized Shannon additivity for Tsallis entropy (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: 須鎗, 弘樹  KAKEN_name
Author's alias: Suyari, Hiroki
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 1
End page: 11
URI: http://hdl.handle.net/2433/81524
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.